Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Locally weakly flat spaces

Authors: O. G. Harrold Jr. and C. L. Seebeck III
Journal: Bull. Amer. Math. Soc. 73 (1967), 457-459
MathSciNet review: 0208601
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. C. Cantrell and R. C. Lacher, Some conditions for manifolds to be locally fla, (to appear). MR 239598
  • 2. A. V. Chernavskii, Isotopies in Euclidean spaces, Uspehi Mat. Nauk (6) 19 (1964), 63. MR 175101
  • 3. O. G. Harrold, A new local property of embeddings, Bull. Amer. Math. Soc. 71 (1965), 882-885. MR 182013
  • 4. O. G. Harrold, H. C. Griffith, and E. E. Posey, A characterization of tame curves in three-space, Trans. Amer. Math. Soc. 79 (1955), 12-34. MR 91457

Additional Information


American Mathematical Society